Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh11d]  On the asymptotic behavior of odd operators

Koh:11a (Article)
Author(s)Kohlenbach, Ulrich
Title« On the asymptotic behavior of odd operators »
JournalJournal of Mathematical Analysis and Applications
Volume382
Page(s)615--620
Year2011

BibTeX code
@article{Koh:11a,
  author = {Kohlenbach, Ulrich},
  volume = 382,
  title = {On the asymptotic behavior of odd operators},
  journal = {Journal of Mathematical Analysis and Applications},
  pages = {615--620},
  year = 2011,
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!